# SDR UALA2010100403647

- Difficulty date: October 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,540 hours, 21,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HARD TO ARM.  FOUND LANYARD FOR SURVIVAL KIT HANGING OUT AND IN THE WAY OF ARMING MECHANISM.  RESTOWED LANYARD - DOOR ARMS NORMALLY.
